Please use this identifier to cite or link to this item:
Title: Absolute Mean Graceful Labeling in Path Union of Various Graphs
Authors: Kaneria, V. J.
Chudasama, H. P.
Andharia, P. P.
Keywords: Absolute mean graceful labeling
Issue Date: 6-Sep-2018
Publisher: Chitkara University Publications
Abstract: Present paper aims to focus on absolute mean graceful labeling in path union of various graphs. We proved path union of graphs like tree, path Pn, cycle Cn, complete bipartite graph Km, n, grid graph Pm × Pn, step grid graph Stn and double step grid graph DStn are absolute mean graceful graphs.
ISSN: Online 2278-957X
Print 2278-9561
Appears in Collections:MJIS Volume 7 Number 1 (September - 2018)

Files in This Item:
File Description SizeFormat 
008_MJIS.pdf680.73 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.